Sturmian graphs and integer representations over numeration systems. Epifanio, C., Frougny, C., Gabriele, A., Mignosi, F., & Shallit, J. Discrete Applied Mathematics, 160(4-5):536–547, 2012.
Sturmian graphs and integer representations over numeration systems [link]Paper  doi  bibtex   
@article{DBLP:journals/dam/EpifanioFGMS12,
  author    = {Chiara Epifanio and
               Christiane Frougny and
               Alessandra Gabriele and
               Filippo Mignosi and
               Jeffrey Shallit},
  title     = {Sturmian graphs and integer representations over numeration systems},
  journal   = {Discrete Applied Mathematics},
  volume    = {160},
  number    = {4-5},
  pages     = {536--547},
  year      = {2012},
  url       = {https://doi.org/10.1016/j.dam.2011.10.029},
  doi       = {10.1016/j.dam.2011.10.029},
  timestamp = {Sun, 28 May 2017 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/dam/EpifanioFGMS12},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
Downloads: 0